Review: could Turmeric cause Bipolar (Bipolar disorder)?
Summary: there is no Bipolar reported by people who take Turmeric yet.
We study 145 people who have side effects while taking Turmeric from FDA and social media. Find out below who they are, when they have Bipolar and more.
You are not alone: join a mobile support group for people who take Turmeric and have Bipolar >>>
Turmeric has active ingredients of turmeric. It is often used in inflammation. (latest outcomes from 177 Turmeric users)
Bipolar (mood disorder) has been reported by people with depression, quit smoking, multiple sclerosis, stress and anxiety, pain. (latest reports from 46,300 Bipolar patients)
On Feb, 3, 2015: No report is found
Do you have Bipolar while taking Turmeric?
You are not alone! Join a mobile support group:
- support group for people who take Turmeric
- support group for people who have Bipolar
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Turmeric, Bipolar
You may be interested at these reviews (Write a review):
- Turmeric and atrial fabrillation
I am a "health nut" who has always avoided any and all tobacco and alcohol, am on no medication, am on a reasonably purer diet (organic foods etc.,) and daily take and assortment of vitamins, minerals and a few herbs like garlic and saw palmetto. I had recently began taking therapeutic doses of Turmeric for its anti-inflammatory properties in both powered and capsule forms--(powdered form for approximately two to three weeks--one teaspoon twice daily; capsule form for approximately three or four days--one capsule twice daily.) On the day in question, I took one teaspoon of the powered form of turmeric with a late lunch and left off the capsule form. I jog/walk two or three miles intermittently and roughly twice a week. Into the second mile of a three mile jog/walk that night,I experienced an unusual weakness and fatigue, stopped after the second mile and pulse was over 200. I had sweated a lot and after resting a while, I walked the third mile back home and showered. I was unable to sleep. My heart was in atrial fibrillation which was diagnosed hours later at the local Medical Center ER. Heart rate was fluctuating in the 150-170 range and was brought down to 100-120 range with I.V. medication but stayed in that range. Exactly 11 hours after its beginning and with virtually no sleep for over 24 hours and after drinking only water but with very little food and no vitamin or Turmeric consumption, immediately after standing up for the third time in four or five hours to go to the bathroom, I suddenly converted back to a normal heart rate which is 60 to 70 beats a minute and was released from the medical center seven hours later. Plan to stop taking all forms of Turmeric.
- Restless leg syndrome exasporation while on lovastatim.
I have been taking Lovastatin for 4 months and have had an increase in my Restless Leg Syndrome. It usually acts up in the afternoon when I'm relaxing. The symptoms seem to go away with rhythmic movement of the affected leg. Usually it is in only one leg at a time. I have also noted a fine tremors in my hands. I consider this as a recurring of the RLS because I have had this before beginning Lovastatin, but it had pretty much abated since then. My doctor back then started me on Amantadine and it worked well.
- Bipolar patient extremely violent on seraquel
I have been diagnosed bipolar for over 10 years. 3 years ago I was taken off of topamax and my seraquel was upped to 300 mg from 100 because I was pregnant. I was very violent! Punching, breaking stuff, in jail, in the psych ward. Yes pregnancy and bipolar are not a perfect combination. I too thought it was the hormones. My husband and split several times over me punching him. We moved to a state cross country so there was no more family drama. Nothing worked! Over the last 3 years my life has been hell! I happen to run out of my seroquel (tg) it took 2 weeks to arrive. In that time my body went thru horrible withdrawals. I vowed I wouldn't take it any longer. I've been seraquel free for 2 months. I'm now on gabapentin and proud to say I have no anger issues! Not 1 punch has
been thrown. I feel like a totally different person.
- Lexapro and memory loss
I actually have no idea what other medicine I was on the week I took Lexapro, it was back at the end of February 2014 right before I checked myself into the psych hospital. I formed no memory for a whole week just because of one drug! My friends and family tell me what happened that week and I have called them a liar because there is no recall from that week! I have been on psychiatric drugs for over 14 years and have never had such a horrible reaction as I did with Lexapro! The side effects do not include this reaction, but I didn't sleep at all that week or so I am told and there is just nothing, not even a little memory. Take this as you will I am not saying everyone gets this side effect I am just saying it is not impossible. I learned a lesson I don't remember, but will never take Lexapro again! It was dangerous for me!
- How saphris causedmy husbands death
My husband was given saphris to treat bipolar disorder in June, 2010. After taking it for two weeks,the dosage was increased. On July 29, 2010, he started having hallucinations and before I could get help (we lived in rural area), he committed suicide.
More reviews for: Turmeric, Bipolar
Comments from related studies:
From this study (4 weeks ago):
Possible sjorens schitzoaffective bipolar type
From this study (2 months ago):
I'm 53 diagnosed bipolar and hypothyroidism at 26 and 27 and diagnosed ADHD a few months ago, asked for second opinion as nurse diagnosing made 3 written mistakes and I was heavily sedated on Seroquel after being signed off with work stress, 2 weeks ago it was confirmed though only after a few minutes conversation and I did ask if psychiatrist was merely confirming to save face of his nurse for misdiagnosis and my original psychiatrist who referred me (who recently told me her son was ADHD) was given 18mg Concerta for 2 days then 36mg for 5 days until I was sick and extremely nauseous, bruised wrists, piercing sounds, eardrums blocked. Stopped taking after 7 days and GP intervention and now on day 5 of having a light period after 3 years of none. I was told by ADHD psychiatrist that people get nose bleeds and all side effects will go if only I can tolerate. During the side effects I also started writing lots of complaint letters and this is a trait of bipolar when high.
I wonder if Concerta is now giving me a bleed or is this normal naturally?
From this study (2 months ago):
From Feb. 2014 to Nov. 2014 peripheral vision decreased, eye pressure stable,
doctors says indication of glaucoma. No known family history. Of white, native American, Scottish origins.
Added the Bio-Curcumin within last 6 months. Wondering if that or possible use of Duloxeline could be cause.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.